# SDR 9015070403

- Difficulty date: July 4, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N350R
- Make and model: Snias AS350B3
- Aircraft serial: 9015
- Aircraft time: 1,413 hours, 3,078 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 1,413 hours, 2,435 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG350
- Part serial: 10005041
- Condition: Inoperative
- Location: Rt Baggage
- Part time: 228 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT BATTERY,  UNSERVICEABLE.
